# SDR ASAA2025112663082

- Difficulty date: November 26, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPOR BS 947-967, LBL 24 HAD SEVERAL AERAS OF CORROSION.  GROUNDED - YES.  REMOVED CORROSION ON THE FLOOR SUPPORT BS 947-967, LBL 24, LOST .035" OF MATERIAL FOUND BEYOND LIMITS IAW SRM 53-70-51-1A-1,  R & R THE FLOOR SUPPORT, PO# 1138081.2 IAW SRM 51-40-02, AND DWG 147A5650 REV-,  FLOOR SUPPORT WAS REMOVED ON CUSTOMER CARD G2255361,
